Author Details

Ungchittrakool, Kasamsuk, Naresuan University, Thailand

  • Vol 13, No 3 (2015): December - Articles
    An Iterative Shrinking Generalized $f$-Projection Method for $G$-Quasi-Strict Pseudo-Contractions in Banach Spaces
    Abstract  PDF
  • Articles in Press - Articles
    Existence of solutions for generalized scalar quasi-equilibrium problems involving two bifunctions and fixed point problems on complete metric spaces
    Abstract


Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|